# SDR AALA200800196

- Difficulty date: January 29, 2008
- Submitted: February 8, 2008
- Operation: Air carrier
- Aircraft: N11060
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 470
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

SJU INFLIGHT T1692/29JAN - CREW REPORTED HYDRAULIC ODOR IN CABIN AROUND SEAT ROW 17AB.  RETURNED TO SJU AND LANDED WITHOUT INCIDENT.  FOUND HYDRAULIC LEAK AT SEAT ROW 16AB.  REPAIRED HYDRAULIC LINE AT SEAT ROW 16AB AND CLEANED AREA.  SYSTEM GROUND CHECKED NORMAL OPERATION.
